# SDR TWRA97192

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Part time: 25,026 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY CEILING LIGHT ABOVE SEAT 17ABC INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY PER MM 33-51-07.  OPERATIONAL CHECK NORMAL PER MM 33-51-00.  (M)
